Publications

Export 4874 results:
Sort by: Author Title Type [ Year  (Asc)]
1982
H.A.Shehata, A. A. Hegazy, L.S.Fahmy, M.I.Dessouky, and M.O.Abd-El-Aal, "Studies on the immune mechanism of skin grafts in rabbits", Vet.Med.J, , vol. 30, pp. 1-17, 1982.
1983
Debons, A., and A. G. Larson, "Information {Systems} {Design} in {Context}", Information {Science} in {Action}: {System} {Design}, vol. 1, The Hague, Martinus Nijhoff Publishers, pp. 10–59, 1983. Abstract
n/a
Grace, S. R., and B. S. Lalli, "On oscillation of solutions of higher order forced functional differential inequalities", Journal of Mathematical Analysis and Applications, vol. 94, issue 2: Elsevier, pp. 525-535, 1983. Abstract
n/a
Grace, S. R., and B. S. Lalli, "On oscillation of solutions of higher order forced functional differential inequalities", Journal of Mathematical Analysis and Applications, vol. 94, no. 2: Elsevier, pp. 525–535, 1983. Abstract
n/a
Grace, S. R., and B. S. Lalli, "On oscillation of solutions of nth-order delay differential equations", Journal of Mathematical Analysis and Applications, vol. 91, issue 2: Elsevier, pp. 328-339, 1983. Abstract
n/a
Grace, S. R., and B. S. Lalli, "On oscillation of solutions of nth-order delay differential equations", Journal of Mathematical Analysis and Applications, vol. 91, no. 2: Elsevier, pp. 328–339, 1983. Abstract
n/a
Grace, S. R., and B. S. Lalli, "An oscillation criterion for nth order non-linear differential equations with Functional arguments", Canadian Mathematical Bulletin, vol. 26, issue 1: Cambridge University Press, pp. 35-40, 1983. Abstract
n/a
Grace, S. R., and B. S. Lalli, "An oscillation criterion for nth order non-linear differential equations with Functional arguments", Canadian Mathematical Bulletin, vol. 26, no. 1: Cambridge University Press, pp. 35–40, 1983. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillation theorems for nth order nonlinear functional differential equations", Journal of Mathematical Analysis and Applications, vol. 94, issue 2: Academic Press, pp. 509-524, 1983. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillation theorems for nth order nonlinear functional differential equations", Journal of Mathematical Analysis and Applications, vol. 94, no. 2: Academic Press, pp. 509–524, 1983. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillation theorems for nth-order delay differential equations", Journal of Mathematical Analysis and Applications, vol. 91, issue 2: Elsevier, pp. 352-366, 1983. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillation theorems for nth-order delay differential equations", Journal of Mathematical Analysis and Applications, vol. 91, no. 2: Elsevier, pp. 352–366, 1983. Abstract
n/a
Gandin, E., Y. Lion, and A. Van de Vorst, "Quantum yield of singlet oxygen production by xanthene derivatives", Photochemistry and photobiology, vol. 37, issue 3: Blackwell Publishing Ltd Oxford, UK, pp. 271-278, 1983. Abstract
n/a
Lieske, K., C. Lieske, and M.: Refai, "Resistenzbestimmungen in der Mykologie. ", GIT-Suppl., vol. 3, , pp. 41-43 , 1983. determination_of_resistance_in_mycology.pdf
Lee, C. C., and H. F. Zohdi, "Solvolytic Studies with 2-Methyl[1-13C]-1-propyl Tosylate", Can. J. Chem., vol. 61, pp. 2092, 1983.
1984
Grace, S. R., and B. S. Lalli, "BULLETIN OF THE INSTITUTE OF MATHEMATICS ACADEMIA SINICA", Bulletin of the Institute of Mathematics, Academia Sinica, vol. 12: Institute of Mathematics, Academia Sinica, pp. 5, 1984. Abstract
n/a
Andley, U. P., P. Sutherland, J. N. Liang, and B. Chakrabarti, "Changes in tertiary structure of calf‐lens α‐crystallin by near‐UV irradiation: role of hydrogen peroxide", Photochemistry and photobiology, vol. 40, issue 3: Blackwell Publishing Ltd Oxford, UK, pp. 343-349, 1984. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Corrigendum to" On oscillation of solutions of higher order differential retarded inequalities", Houston J. Math, vol. 10, pp. 453-455, 1984. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Corrigendum to" On oscillation of solutions of higher order differential retarded inequalities", Houston J. Math, vol. 10, pp. 453–455, 1984. Abstract
n/a
Grace, S. R., and B. S. Lalli, "DIFFERENTIAL RETARDED INEQUALITIES", HOUSTON JOURNAL OF MATHEMATICS, vol. 10, issue 2, 1984. Abstract
n/a
Grace, S. R., and B. S. Lalli, "DIFFERENTIAL RETARDED INEQUALITIES", HOUSTON JOURNAL OF MATHEMATICS, vol. 10, no. 2, 1984. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillation and convergence to zero of solutions of damped second-order nonlinear differential equations", Journal of mathematical analysis and applications, vol. 102, issue 2: Academic Press, pp. 539-548, 1984. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillation and convergence to zero of solutions of damped second-order nonlinear differential equations.", J. MATH. ANAL. APPLIC., vol. 102, no. 2, pp. 539–548, 1984. Abstract
n/a
Grace, S. R., and B. S. Lalli, "An oscillation criterion for $ n $-th order nonlinear differential equations with retarded arguments", Czechoslovak Mathematical Journal, vol. 34, issue 1: Institute of Mathematics, Academy of Sciences of the Czech Republic, pp. 18-(21), 1984. Abstract
n/a
Grace, S. R., and B. S. Lalli, "An oscillation criterion for $ n $-th order nonlinear differential equations with retarded arguments", Czechoslovak Mathematical Journal, vol. 34, no. 1: Institute of Mathematics, Academy of Sciences of the Czech Republic, pp. 18–21, 1984. Abstract
n/a
Tourism